# SDR FDEA202101210165

- Difficulty date: January 21, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N783FD
- Make and model: Boeing 757222
- Aircraft serial: 26678
- Aircraft time: 74,225 hours, 28,631 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guard
- Condition: Debonded
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR HANDLE SCUFF GUARD AROUND CENTER CUTOUT IS DISBONDED.  FOUND OUT OF LIMITS GOUGE UNDER SCUFF GUARD.  REMOVED AND REPLACED L1 DOOR ASSEMBLY, PER FEDEX B757-2 AMM 52-11-01-4.
